Took morning after pill a week ago. Now having gushes of blood with weird small red clots. Could this be uterus lining shed? What is the cause? Period?

Hormonal imbalance. Morning after pill can upset the hormonal balance and result in excessive bleeding. Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. If you miss more than two periods it would be time to see your doctor. If you do not wish to be pregnant, use contraception all the time. You may consider implanted contraceptive or an IUD. Consult this site for more information on this topic. http://www.nichd.nih.gov/health/topics/menstruation/conditioninfo/Pages/causes.aspx Practice safe sex. Get HPV vaccine.

Related Questions

Irregular periods. Took morning after pill 2 weeks ago and now experiencing pain & shedding of uterus with a drop of blood each time I pee?

Breakthrough bleedin. If you keep spotting you may want to see GYN and ultrasound to see what is going on. Seems like your endometrial lining has not shredded completely. Read more...